I had acute lower abdominal pain throughout the night?

12 days ago I had acute lower abdominal pain throughout the night, the next day i started with all over body ache, fever, loss of appetite and vomiting with extreme tiredness, this lasted for four days. During that time I did not take my usual medication, levothyroxine and the mini pill. On day 6 when still recovering from the illness I started with a heavy period (I haven’t had a period for years due to the pill I take), I assumed this was because I had missed a few days of the contraceptive pill, but I am not sure whether these two problems are linked or not. I have never experienced a period so heavy with a lot of blood clots and is as heavy now on day 7 of the period as it was on day 1. I have done a pregnancy test to check its not a miscarriage but it’s negative. I am a 40 yr old with previous history of large benign ovarian cysts which has resulted in the removal of one ovary two years ago. Any advice gratefully received.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

advertisement:

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr.Honey Recent comment authors
  Subscribe  
Notify of
Dr.Honey
Member
Dr.Honey

Hi.

Your heavy flow seems to be most probably due to stopping the contraceptive pills only..

You should consult a Gynaecologist and get a proper examination done..

Hope this helps..

Dr.Honey
Member
Dr.Honey

Excessive flow can cause sudden weakness and needs proper evaluation and treatment..